MathSciNet Relay Station
MathSciNet bibliographic data
MR97375 10.00
Godwin, H. J. On quartic fields of signature one with small discriminant. Quart. J. Math. Oxford Ser. (2) 8 1957 214–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement